U.S. doctors online nowAsk doctors free
United Kingdom (Great Britain)
A 30-year-old male asked:

I am putting all my pulpatitions and anxiety down to use of regaine hair loss treatment which contains minoxidill.it has messed my life up.could this be the cause as i've been of numerous websites with men stating the same thing?

2 doctor answers5 doctors weighed in
Dr. Joseph Eastern
Dermatology 44 years experience
Probably not.: Contrary to what you read online, side effects from rogaine (minoxidil) are rare. There are many common causes of palpitations. You need to see your family doctor or a cardiologist and find out exactly what is causing them. It could be the rogaine (minoxidil), or just too much coffee - but it could be something more serious. Don't assume it's the rogaine (minoxidil).
Dr. Victoria Hagstrom
Family Medicine 27 years experience
Possibly: Minoxidil can cause palpitations and light headedness in people who are sensitive to it, but there are other reasons for the same symptoms. Stop the Minoxidil and see your doctor if the symptoms don't go away immediately. There are many other choices to help you with your hair loss if you can't use minoxidil.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 30, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.